MathSciNet Relay Station
MathSciNet bibliographic data
MR2870063 47H10 (54H25)
Nashine, Hemant Kumar; Kadelburg, Zoran; Radenović, Stojan Coupled common fixed point theorems for $w^\ast$-compatible mappings in ordered cone metric spaces. Appl. Math. Comput. 218 (2012), no. 9, 5422–5432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement